# SDR SIMA2018062518005

- Difficulty date: June 18, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 37,691 hours, 27,691 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 319.7 WAS CORRODED BETWEEN STRINGERS 25L AND 25R.  REPAIRED IAW ERS-CR-53MR-3322.
